# SDR SIMA20220323005

- Difficulty date: March 23, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 14,786 hours, 9,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Panel
- Part number: 17005663005
- Condition: Corroded
- Location: Fr13-14
- Component: Sill,Right Floo
- Component part number: 17005663005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY R/H SHEAR PANEL CORRODED (LEVEL 2 CORROSION)-C/A-REMOVED AND INSTALLED SERVICEABLE FWD GALLEY R/H SHEAR PANEL IAW EMB 175 SRM 51-40-08, 51-23-06,51-21-02.
